An Inversion Formula of Hankel Matrix

Kiyonori YOSHIDA
Yasuhiko SAITOU

Publication
IEICE TRANSACTIONS (1976-1990)   Vol.E71    No.12    pp.1257-1258
Publication Date: 1988/12/25
Online ISSN: 
DOI: 
Print ISSN: 0000-0000
Type of Manuscript: LETTER
Category: Engineering Science in General
Keyword: 


Full Text: PDF>>
Buy this Article



Summary: 
If a Hankel matrix H is constituted by coefficients of x-i in a(x)/f(x), then H-1=B[f, b] were a(x)b(x)=1 mod f(x), and B is a Bezoutiant. We show this fact, and apply it to a calculation of a dual base in GH(pn).